# SDR ASAA2015090912994

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 4,581 hours, 1,515 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 340, RT FMC FAILED VTK, FOLLOWED BY MAP FLAG.  QRH 11.3 COMPLETE.  DUAL OPS NOT RESTORED, CONTINUED WITH SINGLE FMC OPS.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT, RT FMC OPS NORMAL REF MM 34-61-00.  NO VTK OR MAP FLAGS.  SELECT SWITCH PLACED TO NORMAL.
